MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP PERIARTIC PROX HUM PL 5 H/145/LT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP PERIARTIC PROX HUM PL 5 H/145/LT; PLATE, FIXATION, BONE
Model Number 02.123.043
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the helical blade extractor cold welded while using for extraction of helical blade, inserted drill sleeves broke off and periarticular prox humerus plate locking hole was stripped after inserting cortical screw.Surgical delay and procedure outcome is unknown.No patient consequence.This report is for one (1) 3.5 lcp periartic prox hum pl 5 h/145/lt.This is report 3 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: h6: not available - device discarded.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5 LCP PERIARTIC PROX HUM PL 5 H/145/LT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11576152
Report Number2939274-2021-01542
Device Sequence Number17210153
Product Code HRS
UDI-Device Identifier10886982042378
UDI-Public(01)10886982042378
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K082625
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.123.043
Device Catalogue Number02.123.043
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date04/22/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5MM/2.5MM INSERT DRILL SLEEVE; 3.5MM/2.5MM INSERT DRILL SLEEVE; HELICAL BLADE EXTRACTOR